Format

Send to

Choose Destination
Clin Exp Rheumatol. 2003 Sep-Oct;21(5):645-6.

Sarcoid-related uveitis occurring during etanercept therapy.

Author information

1
Pediatric Rheumatology Section, Department of Rheumatic Diseases, Cleveland Clinic Foundation, 9500 Euclid Avenue, Cleveland, Ohio 44195, USA. hashkep@ccf.org

Abstract

We report the case of a 7-year-old boy who was initially diagnosed as having polyarticular juvenile idiopathic arthritis. Clinical and laboratory features of overt sarcoidosis became evident early during etanercept therapy when he developed acute panuveitis, papular skin rash and elevated levels of angiotensin-converting enzyme. Non-caseating granulomas were present in the liver. Uveitis resolved upon discontinuation of etanercept and systemic administration of corticosteroids. In rare cases expression of autoimmune disorders or expanded clinical features of these disorders may occur during etanercept treatment.

PMID:
14611117
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center